Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Had complete hysterectomy, have endometriosis, red and sore nipples. On estrogen tubes. Menopausal?

Hello I am 55 yrs old and had a complete hysterectomy when I was 27 yrs old. endometriosis . I have been on estrogen since then. now the dr has told me to cut my pill in half as I need to get off them. I am having a problem with my right breast. Very sensitive to any material touching it and it is really sore and red around the nipple . I have had a mammo a yr ago all was fine. Is it just another system of menopause?
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am and welcome.

The tender breast or nipples are indeed due to a hormonal influence and I would recommend a hormonal check along with following of the doctors adviss as a raised hormone level could have resulted to your symptoms.

Estrogen pills can also cause various side effects in the future, so it is best you discontinue them at the earliest.

Hope this helps.

Best wishes.
Answered: Wed, 27 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor